On a hybrid boundary element method

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)679-695
JournalNumerische Mathematik
Volume84
Issue number4
Publication statusPublished - 2000

Cite this

On a hybrid boundary element method. / Steinbach, Olaf.

In: Numerische Mathematik, Vol. 84, No. 4, 2000, p. 679-695.

Research output: Contribution to journalArticleResearchpeer-review

@article{bd2cceee53ac4ef48de3ed4477885d70,
title = "On a hybrid boundary element method",
author = "Olaf Steinbach",
year = "2000",
language = "English",
volume = "84",
pages = "679--695",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - On a hybrid boundary element method

AU - Steinbach, Olaf

PY - 2000

Y1 - 2000

M3 - Article

VL - 84

SP - 679

EP - 695

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 4

ER -